# SDR CALA9600991

- Difficulty date: June 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17773
- Make and model: Boeing 727227
- Aircraft serial: 21045
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN RT WING LEADING EDGE SKIN AT AFT END OF OUTBOARD HOOK CUTOUT FOR NR 6 SLAT.  THE CRACK WAS STOP DRILLED AND A REPAIR WAS INSTALLED IAW SRM 57-30-4.
